Top
10
Doctor insights on: Am Im Emetephobic

Share
1

1
Am im emetephobic?

Am im emetephobic?

I don't know: You don't share any information about yourself, so it's impossible for me to answer. Emetophobia is the fear of vomiting or becoming sick, and is a type of anxiety disorder. There may be therapists near you who can review your concerns and offer help -- please consider consulting one. ...Read more

See 1 more doctor answer
2

2
Extreme emetophobic and have been given Cipramil (10mg). So afraid to take it each day because I'm petrified and make myself feel sick. help!

Extreme emetophobic and have been given Cipramil (10mg). So afraid to take it each day because I'm petrified and make myself feel sick. help!

It's safe: Cipramil (generic = citalopram) is a "second generation" antidepressant also used to treat anxiety. They have far fewer side effects than the older "first generation" ones. The chance of your vomiting from this low dose is about zero. The chance of your fear continuing if you don't give the med a try is 100%. At some point please consider therapy for coping strategies. ...Read more

4

4
My daughter on Wednesday (she is 3.5) threw up for three hourIam emetophobic. Husband cared for her. How likely are we to get it? I have been washing

Good Adult Immunity: Adults tend to have more robust GI systems then children so if you have doing hand washing and immune boosting you're probably be well protected. If you do get what she has it may be much less severe. Just remember to also avoid hand to mouth contact with the child while she is actively sick. ...Read more

5

5
Extremely emetophobic. Taking cipramil, what are the most common side effects and how long do they last on 20mg?

Extremely emetophobic. Taking cipramil, what are the most common side effects and how long do they last on 20mg?

Side effects: The most common side effects we see are nausea, dry mouth, fatigue OR sometimes trouble sleeping, sweating, tremor, diarrhea, nervousness, and sometimes a decrease in libido. Not all of these occur, and sometimes none of them occur. A lot of them only last 6-8 weeks but for some people they can last longer. There's no exact science to it at all. Best wishes to you.. ...Read more

See 1 more doctor answer
7

7
Been on Citalopram for 2 weeks now. Anxiety makes me nauseous and in very emetophobic. how long until nausea goes away on these tablets ?

Been on Citalopram for 2 weeks now. Anxiety makes me nauseous and in very emetophobic. how long until nausea goes away on these tablets ?

Can't say for sure -: But would recommend talking the citalopram with food. If this doesn't do the trick would recommend a timed- release probiotic with millions of colonies. ...Read more

See 1 more doctor answer
8

8
Been on Citalopram (20mg) for almost two weeks now. Extreme emetophobic! How common is vomiting on this dose? Terrified to keep taking it...! help!

Been on Citalopram (20mg) for almost two weeks now. Extreme emetophobic! How common is vomiting on this dose? Terrified to keep taking it...! help!

Consult prescriber : Consult your prescribing provider. You may consider reducing dose to 10mg and see if symptoms diminish. Vomiting for two weeks on Citalopram is unusual. ...Read more

9

9
Have a feeling of "fullness/bloated-ness" in my stomach & am becoming anxious as I am emetophobic. What can I do to ease these episodes in the future?

Have a feeling of "fullness/bloated-ness" in my stomach & am becoming anxious as I am emetophobic. What can I do to ease these episodes in the future?

Don't overfill: Stop eating/drinking as soon as you start to feel full. Avoid carbonated drinks and in fact avoid drinking while you are eating. Eat some ginger candy or drink a bit of ginger tea. If it keeps up, ask your doctor to explain the feeling and prescribe something for it. Good luck! ...Read more